# SDR SWI2024F01055

- Difficulty date: August 13, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 43,108 hours, 39,988 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE HALF ON DOOR SIDE HAS GOUGED LANDINGS: #15, #18, #22, AND #27 (C-CHECK RO 10/26/2024) (FILED OPEN)BLENDED DAMAGE FROM PIANO HINGE, EVALUATED AND FOUND OUT OF LIMITS REO 601R-52-11-1347 REV -C DATED: 2017-08-02.  REPLACED WITH NEW PAX PIANO HINGE DWG 601R31702 REV N. & CRJ 200 SRM 52-10-31.   LEAK TEST GOOD, NO DEFECTS NOTED.COMPLIED WITH TASK CARD 51-900-1003-SKY
